# SDR MASA2011070703167

- Difficulty date: July 6, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,744 hours, 12,698 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Btms
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRAKE TEMP OVERHEAT WARN NR 1 AT 18 ON GROUND.  PLACED ON MEL.  R2 NR 1 BTMS SENSOR
